gastroenterologist-icon
Evening mild fever
I was having mild fever 8 months ago and diagnosed with intestinal tuberculosis. I took the treatment for 6 months and since the last two months after I stopped the antibiotics, I am having evening fever again. I am only taking Rcinex now. I stopped pyzina and combutol two months ago. Can anyone please help.
107 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Nishant Singh
Consultant Physician 10 yrs exp Noida

Free 3 day follow up

Chat Now

₹400 for 24 hrs

intestinal TB treatment is usually a long one it takes 9 months to 1 year to settle down, which antibiotics you had stopped?? rcinex is a antitubercular drug if you are taking it then treatment is going on. if still you have fever i suggest get a review done repeat ultrasound or CECT abdomen to look if the diseases has resolved since the starting by comparing start reports and present reports. if it looks the same then it can be a resistant TB case. you have to consult a good physician for it. i would suggest to add tablet combutol with rcinex and keep it going till one year from the start of therapy also 6monthly ultrasound to get updated about progress of improvement.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.